# SDR WX0A2015033072491

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- Aircraft time: 58,920 hours, 30,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 29539
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT ROW 26, ONE EMER LIGHT INOPERATIVE & ROW 27, ONE EMER LIGHT INOPERATIVE.  REPLACED BATTERIES TO POWER SUPPLY AT ROW 27.  LIGHTS FOR BOTH LAMPS VERY DIM.  REPLACED POWER SUPPLY.  EMER LIGHTS CHECKED NORMAL IAW AMM 33-53-01.
